# SDR SWAA2013041214765

- Difficulty date: April 11, 2013
- Submitted: April 12, 2013
- Operation: Air carrier
- Aircraft: N363SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26574
- Aircraft time: 65,671 hours, 55,162 cycles
- System (JASC): 5755 · Spoilers
- Part: Lug
- Part number: 654645262A
- Part serial: MA5062
- Condition: Broken
- Location: Lt Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING GROUND SPOILER INBOARD LUG BROKEN.  REMOVED AND REPLACED LEFT WING GROUND SPOILER PER AMM.
